# SDR ASAA0540159

- Difficulty date: March 3, 2005
- Submitted: April 6, 2005
- Operation: Air carrier
- Aircraft: N791AS
- Make and model: Boeing 737490
- Aircraft serial: 28886
- Aircraft time: 26,983 hours, 14,795 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 65C335821
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - CORROSION ON SHEAR WEB.  BLENDED ON CORROSION, FUND TO BE OUT OF LIMITS, REMOVED AND REPLACED SHEAR WEB. (K)
